Article Text

PDF

Genital fixed drug eruptions.
  1. V H Sehgal,
  2. O P Gangwani

    Abstract

    Twenty nine patients with genital fixed drug eruptions were studied during one year. In 15 the genitalia were exclusively affected, whereas the other 14 had cutaneous lesions in addition. It was striking that those whose lesions were exclusively genital reported for consultation much earlier. Drug history was the mainstay of diagnosis. Provocation tests with graded doses of the suspected drug(s) were undertaken in all cases. Tetracycline was the commonest causative drug, followed by oxyphenbutazone and acetylsalicylic acid.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.